# SDR ANCF20210105003

- Difficulty date: January 1, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N401AV
- Make and model: Airbus A320-214
- Aircraft serial: 4001
- Aircraft time: 27,905 hours, 27,259 cycles
- Engine: Cfmint CFM565B4
- Engine time: 27,502 hours, 25,036 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORT
01.JAN.2022 WO 16469431 => ENG 2 FUEL FILTER CLOGGED
ACTION TAKEN
01.JAN.2022=> IN ACCORDANCE WITH AMM 73-11-10 PB 401 FUEL FILTER ELEMENT WAS REPLACED
